# SDR AALA20150810002

- Difficulty date: August 9, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 55,170 hours, 6,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT NOTICED IN THE COCKPIT, MID CABIN & FIRST CLASS A STRONG ODOR SIMILAR TO AN ELEC TYPE ODOR.  ACCORDING TO FLIGHT ATTENDANT THE ODOR BECAME STRONGER IN THE MID GALLEY ON FINAL APPROACH.  PERFORMED INSPECTION IAW AMM 05-51-50-201 & 21-00-00-810-808.  IFE SYS PLACED ON MEL.  PERFORMED OPERATIONAL CHECK IAW AMM 23-32-00 WITH NO FAULTS FOUND.  MEL CLEARED.
